MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG OBWEGESER RAMUS SPLITT OSTEOTOME, 12MM, 21.5CM; INSTRUMENT

STRYKER LEIBINGER FREIBURG OBWEGESER RAMUS SPLITT OSTEOTOME, 12MM, 21.5CM; INSTRUMENT
Model Number 01-17871
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by the distributor that the osteotomes chipped away intra-operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation shows that the product subject to the complaint had reached its life time at the event date of the reported incident.The relevant quality documents indicate that the product was manufactured according to specifications and was accepted into stock without any discrepancies.There is no indication for a quality issue with the article in question, nor is there any indication for a deviation from the defined quality specifications within development or manufacturing.No indications for unusual or unexpected circumstances could be identified, either.Moreover, it is to be concluded that the reported incident originated from a common case of wear and tear resulting from aging as it is to be expected with mechanical medical devices subject to reprocessing after reaching their life time, not making any further action necessary.This complaint will be considered in statistical analyses at frequent intervals.

Brand Name
OBWEGESER RAMUS SPLITT OSTEOTOME, 12MM, 21.5CM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key9565126
Report Number0008010177-2020-00004
Device Sequence Number19545807
Product Code LRC
UDI-Device Identifier04546540142542
UDI-Public04546540142542
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-17871
Device Catalogue Number01-17871
Device Lot Number1000029856
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1